# SDR RAIA00707007

- Difficulty date: July 5, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 15,927 hours, 14,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5495 - STL - EMERGENCY EXIT LIGHT AT LEFT OVERWING EXIT IDENTIFIER INOP.  MAINTENANCE RESECURED A LOOSE CONNECTION TO THE LIGHT ASSEMBLY.
